# SDR DALA2024100809788

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 12,546 hours, 5,732 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER AREA SEAT TRACK FR20 TO 4" FWD AND AT RBL 23 CORRODED. SSI: 53-21-43-01. NO BLUE PAINT NOTED. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0558:5321-2021/005 00452 REMOVED AND REPLACED TRACK REF A220 ASRP 51-42-11. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0558:5321-2021/005 00452 REMOVED AND REPLACED TRACK REF A220 ASRP 51-77-00. (LP# 0594127)
